Minami-Webb splittings and some exotic p-local finite groups

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

We give a new proof of the Minami-Webb formula for classifying spaces of finite groups by exploiting Symonds's resolution of Webb's conjecture. The methods are applicable to obtain a stable decomposition of Minami's type for the classifying spaces of the three exotic p-local finite groups which were introduced by Ruiz and Viruel at the prime 7. We obtain a similar decomposition for the classifying spaces of a family of exotic p-local finite groups which were constructed by Broto, Levi and Oliver.

Original languageEnglish
Pages (from-to)515-548
Number of pages34
JournalMathematische Zeitschrift
Volume255
Issue number3
Early online date6 Sep 2006
DOIs
Publication statusPublished - Mar 2007

Keywords

  • homology decompositions
  • p-local finite groups
  • classifying-spaces
  • homotopy classification
  • Mackey functors
  • self-maps
  • decompositions
  • subgroups
  • sequence
  • homology
  • BG

Cite this

Minami-Webb splittings and some exotic p-local finite groups. / Libman, Assaf.

In: Mathematische Zeitschrift, Vol. 255, No. 3, 03.2007, p. 515-548.

Research output: Contribution to journalArticle

@article{ca9c949d38d84c6ca0bf07ba57a3f7b7,
title = "Minami-Webb splittings and some exotic p-local finite groups",
abstract = "We give a new proof of the Minami-Webb formula for classifying spaces of finite groups by exploiting Symonds's resolution of Webb's conjecture. The methods are applicable to obtain a stable decomposition of Minami's type for the classifying spaces of the three exotic p-local finite groups which were introduced by Ruiz and Viruel at the prime 7. We obtain a similar decomposition for the classifying spaces of a family of exotic p-local finite groups which were constructed by Broto, Levi and Oliver.",
keywords = "homology decompositions, p-local finite groups, classifying-spaces, homotopy classification, Mackey functors, self-maps, decompositions, subgroups, sequence, homology, BG",
author = "Assaf Libman",
year = "2007",
month = "3",
doi = "10.1007/S00209-006-0030-2",
language = "English",
volume = "255",
pages = "515--548",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "3",

}

TY - JOUR

T1 - Minami-Webb splittings and some exotic p-local finite groups

AU - Libman, Assaf

PY - 2007/3

Y1 - 2007/3

N2 - We give a new proof of the Minami-Webb formula for classifying spaces of finite groups by exploiting Symonds's resolution of Webb's conjecture. The methods are applicable to obtain a stable decomposition of Minami's type for the classifying spaces of the three exotic p-local finite groups which were introduced by Ruiz and Viruel at the prime 7. We obtain a similar decomposition for the classifying spaces of a family of exotic p-local finite groups which were constructed by Broto, Levi and Oliver.

AB - We give a new proof of the Minami-Webb formula for classifying spaces of finite groups by exploiting Symonds's resolution of Webb's conjecture. The methods are applicable to obtain a stable decomposition of Minami's type for the classifying spaces of the three exotic p-local finite groups which were introduced by Ruiz and Viruel at the prime 7. We obtain a similar decomposition for the classifying spaces of a family of exotic p-local finite groups which were constructed by Broto, Levi and Oliver.

KW - homology decompositions

KW - p-local finite groups

KW - classifying-spaces

KW - homotopy classification

KW - Mackey functors

KW - self-maps

KW - decompositions

KW - subgroups

KW - sequence

KW - homology

KW - BG

U2 - 10.1007/S00209-006-0030-2

DO - 10.1007/S00209-006-0030-2

M3 - Article

VL - 255

SP - 515

EP - 548

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 3

ER -